Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note on uniqueness in classical elastodynamics

Authors: M. E. Gurtin and Eli Sternberg
Journal: Quart. Appl. Math. 19 (1961), 169-171
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/129226
MathSciNet review: 129226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/129226
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society